# SDR SWAA2016062053036

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 17,093 hours, 10,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 6567380
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE EMERGENCY EVAC SLIDE COVER BOTH GIRT BAR HANGER ATTACH HARDWARE LOOSE.  R & R COVER IAW SRM.
